Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A solution of a simple functional equation as a basis for readily obtaining certain fundamental formulas in the theory of elliptic functions


Author: G. W. Starcher
Journal: Bull. Amer. Math. Soc. 36 (1930), 577-581
DOI: https://doi.org/10.1090/S0002-9904-1930-05003-X
MathSciNet review: 1561997
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05003-X